Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cournot

Time frame for Accutane leaving the body + Side Effects

Recommended Posts

Hi everyone,

I've heard/read different time frames for Accutane to leave the body. My Derm says 30 days, but I have read that it could be up to a year. If side effects linger beyond the 30 days does that mean Accutane is still in my body? I ask because I quit Accutane after a little short of 4 months because I began experiencing dry eyes and hair loss. It's now a month and 3 weeks since I quit Accutane and my side effects are still present and have not lessened. My side effects came about suddenly and coincidently near the time my cholesterol suddenly became alarmingly high. I was also wondering if there is a connection between high cholesterol and some of the side effects that Accutane users experience.

How long will it be till I know that Accutane side effects will not go away and become permanent (scary thought) :redface:

Any comments on the matter will be greatly appreciated.

Share this post


Link to post
Share on other sites

No one can give you the exact time frame for both accutane and side effects leaving your body. It is a very complex thing. Most people and doctor will tell you that accutane will leave your body after your course and that side effects are temporary and will go away once you stop taking accutane. Hopefully you recovery soon. Take care.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×